MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-N-US
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed the handle components detached from the dcs.One of the tabs is observed to be detached from the male deployment knob.The other tab appears to be hinging inwards.The tip-retrieval mechanism appears intact.The distal edge of the capsule seats flush against the catheter tip when fully advanced.The capsule appears intact with no evidence of damage.The spindle hub appears intact with no evidence of damage.Kinks are observed all along the inner member, the worst kink is at the proximal end near the spindle hub.The device was returned with the end cap/screw gear snap fit connected.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.It was reported that the valve was misloaded.Loading of the valve is a process in which the outcome is highly dependent on the operator experience and technique; the device instructions for use (ifu), contains instructions to use the integrated loading bath which features a mirror to aid in accurate placement of the tav frame paddles during loading.The user is instructed to not advance the capsule over the frame paddles unless they are fully seated in the center of the paddle pockets in order to avoid damage to the capsule and to avoid emboli.The ifu instructs to inspect the valve under fluoroscopy, and in addition, the ifu instructs to visually and tactilely inspect the capsule for a misloaded bioprosthesis.In this case, the inspection process per the ifu properly identified the misload prior to introduction to the patient.It was reported that the deployment knob (actuator) separated during loading.The subject dcs was returned for analysis.There was no evidence of capsule bumps, bending or delamination (discoloration) observed on the subject device, and the reported misload could not be confirmed via analysis of the returned device.Inner member shaft kinks were observed, however the description of the event does not indicate that this damage occurred during the reported issue.Inner member shaft kinks have historically been seen on device returns when the valve has been removed at the back table after the event occurred, or when there was no stylet in place during return transport, as was observed in this case.The subject dcs was returned with the deployment knob separated, confirming the reported event.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, while loading the valve and the clear tube was removed, it was reported that the valve was misloaded.It was noted that the paddle was out of pocket.On the second load turn, the handle fell off.The delivery catheter system (dcs) was not used and the valve was loaded onto a different dcs for implant.No adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22345207
Report Number2025587-2025-04593
Device Sequence Number8573257
Product Code NPT
UDI-Device Identifier00643169956193
UDI-Public00643169956193
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2019
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008693410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient SexMale